# SDR CALA2022121203353

- Difficulty date: December 10, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 47,252 hours, 24,468 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5311423620000
- Condition: Cracked
- Location: Lh Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RELATED SUPPORT TASK (AD 2022-02-11): LH FR 16, #7 DOOR STOP, IB LOWER HOLE HAS CRACK INDICATION IN INTERCOSTAL LAYER @ 9 O''C LOCK. PER HAECO LCQ NON-ROUTINE 9294288/38288. GENERATED BY V892 444.
